Loading ...
Sorry, an error occurred while loading the content.

Re: [FH] CoQ10 causing appetite loss?

Expand Messages
  • Carol
    As far as getting nauseated, if there s not enough food in the stomach to buffer the CoQ10, it would still make their tummy upset. If you give the CoQ10 just
    Message 1 of 3 , Oct 28, 2011
    • 0 Attachment
      As far as getting nauseated, if there's not enough food in the stomach to buffer the CoQ10, it would still make their tummy upset. If you give the CoQ10 just before the food, it's in the stomach by itself just long enough to trigger the stomach acids to produce, and if there's not hardly any food in there, even for a minute or two, there's nothing in there but a pill and stomach acid... just the right combination for a tummy ache, then the stomach wants to get rid of that, so they throw up. I always give our guys their coQ10 with a goodly amount of food, and we do pretty good with not having any puking with giving it.


      Carol



      -----Original Message-----
      From: LDY <harris.rose@...>





      I give her the CoQ10 just before she eats. So give it after she eats. Wouldn't eating immediately after the pill work?









      [Non-text portions of this message have been removed]
    Your message has been successfully submitted and would be delivered to recipients shortly.